My Holdings   Activate Remote Access

Almost automorphic and almost periodic dynamics in skew-product semiflows

About this Title

Wenxian Shen and Yingfei Yi

Publication: Memoirs of the American Mathematical Society
Publication Year: 1998; Volume 136, Number 647
ISBNs: 978-0-8218-0867-2 (print); 978-1-4704-0236-5 (online)
MathSciNet review: 1445493
MSC: Primary 34D05; Secondary 34C27, 34C35, 35K55, 47H20, 54H20, 58F11

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • I. Almost automorphy and almost periodicity
  • II. Skew-product semiflows
  • III. Applications to differential equations